# SDR UPS03240670

- Difficulty date: April 15, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI NDT INSP. HAS INDICATION OF MATERIAL LOSS AT BS 1080 BUTT JOINT BETW EEN S2L & 2R.  VISUAL INSP. CARRIED OUT CORROSION FOUND TO EXTEND UP TO S3L NEW CUT  OUT LINE MADE IAW 69-62161 S3L REPAIR CARRIED OUT IAW DRAWINGS 69-6 2161 & UPS EO B727-5330-1177-M
